Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jesket

Disaster from cupping on temples after subcision.

Recommended Posts

I had my second subcision done a month and a half ago and now my temples are lumpy and look a lot worse then before. The reason why I think this happened is because I added cupping 3 days after and continued for 3 days. I am very depressed

Edited by jesket
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×